MathSciNet Relay Station
MathSciNet bibliographic data
MR881519 35Q10 (35B40)
Wiegner, Michael Decay results for weak solutions of the Navier-Stokes equations on ${\bf R}^n$. J. London Math. Soc. (2) 35 (1987), no. 2, 303–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement